# SDR CA140923009

- Difficulty date: September 18, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 727281
- Aircraft time: 48,762 hours
- Engine: Pwa JT8D17
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Circuit Breaker
- Part number: 675231140
- Condition: Failed
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING TAXI, THE FLT CREW REPORTED THEY HAD NO HYDRAULIC PRESSURE FROM THE NR 1 HYDRAULIC B PUMP AND RETURNED TO THE RAMP.  DURING MAINTENANCE TROUBLESHOOTING, THEY FOUND A SYS 40 AMP CIRCUIT BREAKER TRIPPED WITH SIGNS OF BEING BURNED.  THE FAULTY BREAKER WAS REPLACED AND ACFT WAS RETURNED TO SERVICE WITHOUT FURTHER INCIDENT.
